Počet záznamů: 1  

Asymptotic preserving error estimates for numerical solutions of compressible Navier-Stokes equations in the low Mach number regime

  1. 1.
    FEIREISL, E., LUKÁČOVÁ-MEDVIĎOVÁ, M., NEČASOVÁ, Š., NOVOTNÝ, A., SHE, B. Asymptotic preserving error estimates for numerical solutions of compressible Navier-Stokes equations in the low Mach number regime. Multiscale Modeling and Simulation. 2018, 16(1), 150-183. ISSN 1540-3459. E-ISSN 1540-3467. Dostupné z: doi: 10.1137/16M1094233.
Počet záznamů: 1